Alert archive / Louisiana / Tornado Warnings in 2009
Tornado Warning 50, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 10, 2009, 4:29 PM CDT for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2009, 4:29 PM CDT (21:29 UTC)
- Expired
- May 10, 2009, 5:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:29 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 459 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 102129 TORSHV LAC043-069-127-102215- /O.NEW.KSHV.TO.W.0050.090510T2129Z-090510T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 429 PM CDT SUN MAY 10 2009 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL GRANT PARISH IN NORTH CENTRAL LOUISIANA... WINN PARISH IN NORTH CENTRAL LOUISIANA... THIS INCLUDES THE CITY OF WINNFIELD... NORTHEASTERN NATCHITOCHES PARISH IN NORTHWEST LOUISIANA... * UNTIL 515 PM CDT * AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS POSSIBLY RAIN WRAPPED TORNADO WAS LOCATED 12 MILES NORTHWEST OF WINNFIELD...MOVING SOUTHEAST AT 20 MPH. DOPPLER RADAR SHOWS STRONG INDICATIONS OF A TORNADO WITH THIS STORM. TAKE SHELTER NOW * THE TORNADO WILL BE NEAR... WINNFIELD BY 505 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR NORTHWESTERN LOUISIANA. && LAT...LON 3212 9233 3161 9263 3195 9296 3211 9287 TIME...MOT...LOC 2128Z 296DEG 15KT 3199 9282 $$ D. BUTTS
2 follow-up statements
000
WWUS54 KSHV 102147
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
447 PM CDT SUN MAY 10 2009
LAC069-102155-
/O.CAN.KSHV.TO.W.0050.000000T0000Z-090510T2215Z/
NATCHITOCHES LA-
447 PM CDT SUN MAY 10 2009
...THE TORNADO WARNING FOR NATCHITOCHES PARISH IS CANCELLED...
THE PART OF THE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO HAS
MOVED OUT OF NATCHITOCHES PARISH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
LAT...LON 3161 9263 3187 9289 3194 9288 3195 9287
3196 9288 3211 9286 3212 9233
TIME...MOT...LOC 2145Z 296DEG 15KT 3196 9275
$$
LAC043-127-102215-
/O.CON.KSHV.TO.W.0050.000000T0000Z-090510T2215Z/
WINN LA-GRANT LA-
447 PM CDT SUN MAY 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR GRANT AND
WINN PARISHES...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS POSSIBLY RAIN WRAPPED TORNADO WAS LOCATED
NEAR CALVIN...OR 7 MILES NORTHWEST OF WINNFIELD...MOVING SOUTHEAST
AT 15 MPH. LARGE HAIL...POSSIBLY GREATER THAN AN INCH IN
DIAMETER...CONTINUES TO BE POSSIBLE WITH THIS SEVERE THUNDERSTORM.
THE TORNADO WILL BE NEAR...
TANNEHILL BY 455 PM CDT...
9 MILES NORTHEAST OF ATLANTA BY 505 PM CDT...
WINNFIELD AND 9 MILES SOUTHWEST OF HUDSON BY 510 PM CDT...
JOYCE...MENEFEE...6 MILES NORTHWEST OF JORDON HILL AND 7 MILES
NORTH OF PACKTON BY 515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
&&
LAT...LON 3161 9263 3187 9289 3194 9288 3195 9287
3196 9288 3211 9286 3212 9233
TIME...MOT...LOC 2145Z 296DEG 15KT 3196 9275
$$
D. BUTTS000
WWUS54 KSHV 102159
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 PM CDT SUN MAY 10 2009
LAC043-127-102215-
/O.CON.KSHV.TO.W.0050.000000T0000Z-090510T2215Z/
WINN LA-GRANT LA-
459 PM CDT SUN MAY 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR GRANT AND
WINN PARISHES...
AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS POSSIBLY RAIN WRAPPED TORNADO WAS LOCATED
NEAR WINNFIELD...MOVING SOUTHEAST AT 20 MPH.
PEOPLE IN WINNFIELD SHOULD TAKE SHELTER NOW
THE TORNADO WILL BE NEAR...
WINNFIELD AND 8 MILES SOUTHWEST OF HUDSON BY 505 PM CDT...
JOYCE BY 510 PM CDT...
MENEFEE...JORDON HILL...7 MILES NORTH OF PACKTON AND 8 MILES
SOUTHWEST OF RINGWOOD BY 515 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTHWESTERN LOUISIANA.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
&&
LAT...LON 3161 9263 3187 9289 3194 9288 3195 9287
3196 9288 3211 9286 3212 9233
TIME...MOT...LOC 2159Z 294DEG 16KT 3193 9267
$$
D. BUTTSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 3:19 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 10, 3:19 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT SUN MAY 10 2009
.DISCUSSION...
SAME STORY DIFFERENT DAY. CONVECTION RIDING THE 850 FRONT CONTINUES
TO CAUSE PROBLEMS ALONG THE RED RIVER OF TX/OK AND IN SW AR...WHERE
SOME 4 TO 8 INCHES OF RAIN HAS FALLEN AND FLOODING CONTINUES. ELSEWHERE...
CONVECTION HAS ALSO INITIATED ALONG THE SFC FRONT...IN VERY UNSTABLE
AIRMASS. THUS...SVR WATCH 286 IN EFFECT UNTIL 8 PM FOR SOME OF OUR
NORTH CENTRAL LOUISIANA PARISHES. WEAK IMPULSES IN THE ZONAL FLOW
ALOFT AND ISENTROPIC UPGLIDE WILL CONTINUE TO PROVIDE LIFT FOR SHOWERS
AND THUNDERSTORMS...WITH HEAVIEST QPF DURING THE EARLY AFTERNOON MONDAY.
LOOKS LIKE THE PATTERN WILL CONTINUE THROUGH TUESDAY MORNING...BEFORE
THE FRONT SHIFTS N AND FINALLY GIVES THE NRN SECTIONS OF THE REGION
SOME DRYING TIME. THAT BEING SAID...WILL EXTEND THE FF WATCH UNTIL
7 PM MONDAY.
BY TUESDAY EVENING...THE REGION WILL START TO DRY OUT AHEAD OF OUR
NEXT FRONT. FRONT MOVES INTO CENTRAL OK EARLY THURSDAY MORNING...WITH
ACCOMPANYING UPPER TROUGH MOVING IN OVER CENTRAL TX. GFS/EURO DIFFER
SOMEWHAT ON TIMING AND POSITION OF FRONT/TROUGH...SO BLENDED THE
TWO WHEN CONSIDERING POPS. BOTH AGREE...HOWEVER...THAT RAIN WILL
BE A POSSIBILITY THROUGH THE WEEKEND. SUNDAY MAY BE INTERESTING...
CONSIDERING THAT THE EURO ELUDES TO A POTENTIALLY SEVERE EVENT...WITH
A DEEP NEGATIVELY TILTED TROUGH THROUGH...WHILE THE GFS KEEPS THE
TROUGH FURTHER NE. /12/
&&
.AVIATION...
THE FRONTAL BOUNDARY HAS EDGED NORTHWARD AND LIES BETWEEN I20 AND
I30 THIS AFTERNOON...BUT STILL IS SOMEWHAT STATIONARY. VFR/MVFR
CLOUD CONDITIONS CONTINUE TO THE SOUTH OF THE BOUNDARY...WHILE IFR
TO MVFR CONDITIONS ARE BEING OBSERVED ALONG AND NORTH OF THE
BOUNDARY. SCATTERED TSRA ACTIVITY CONTINUES TO TRACK ON EITHER SIDE
OF THE BOUNDARY. SO TEMPO TSRA AND VCTS WILL REMAIN COMMON AT MOST
TAF SITES THIS AFTERNOON/EVENING. LFK WILL SEE LESS ACTIVITY. /11/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 77 63 87 70 / 30 50 30 30 10
MLU 65 77 61 85 68 / 40 50 30 30 10
DEQ 60 66 55 79 65 / 70 80 40 40 10
TXK 59 69 58 82 67 / 60 80 40 40 10
ELD 59 70 58 81 67 / 50 80 40 40 20
TYR 65 78 64 88 72 / 30 50 20 20 10
GGG 64 78 63 88 71 / 20 50 30 30 10
LFK 68 87 70 90 71 / 20 30 20 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...NONE.
OK...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING
ZONES: TXZ096-097.
&&
12/11Hazardous weather outlook, May 10, 11:30 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1130 AM CDT SUN MAY 10 2009 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-111200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE- 1130 AM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE TODAY AND TONIGHT...AS A SERIES OF UPPER LEVEL DISTURBANCES CONTINUE TO MOVE THROUGH THE REGION. HOWEVER...HEAVY RAINFALL ALONG WITH FLASH FLOODING WILL BE THE MOST SIGNIFICANT THREAT...CONSIDERING THAT 4 TO JUST OVER 8 INCHES OF RAIN HAS FALLEN IN THE PREVIOUS 24 HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE THREAT FOR FLASH FLOODING AND SEVERE THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MONDAY EVENING. RAINFALL TOTALS OVER THIS REGION MAY END UP NEAR 10 INCHES BEFORE THE RAIN FINALLY MOVES OUT. TUESDAY INTO WEDNESDAY LOOKS TO BRING DRIER AIR INTO THE AREA...BUT THURSDAY MAY BRING ANOTHER COLD FRONT AND MORE RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-149>153- 165>167-111200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1130 AM CDT SUN MAY 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A FRONTAL BOUNDARY TODAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. THIS ACTIVITY WILL LIKELY DISSIPATE SHORTLY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MONDAY. SOME OF THE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. TUESDAY INTO WEDNESDAY LOOKS TO BRING DRIER AIR INTO THE AREA...BUT THURSDAY MAY BRING ANOTHER COLD FRONT AND MORE SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT. 12
In the hours before
Local storm report, May 10, 10:35 AM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD N TEXARKANA 33.44N 94.07W
05/10/2009 BOWIE TX EMERGENCY MNGR
CAR STALLED IN HIGH WATER ON COOPER LANE IN THE EXTREME
NORTHERN PORTION OF TEXARKANA.
&&
MBERRYLocal storm report, May 10, 10:37 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 AM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD REDWATER 33.36N 94.25W
05/10/2009 BOWIE TX EMERGENCY MNGR
HIGH WATER REPORTED ON TRISTATE ROAD IN REDWATER.
&&
MBERRYLocal storm report, May 10, 1:39 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
139 PM CDT SUN MAY 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM FLASH FLOOD VALLIANT 34.00N 95.09W
05/10/2009 MCCURTAIN OK EMERGENCY MNGR
NUMEROUS STATE HIGHWAYS AND ROADS CLOSED. RESCUING PEOPLE
FROM CARS WASHED OFF ROADS. WATER IN HOUSES CAUSING
EVACUATIONS.
&&
STEVENSSpecial weather statement, May 10, 3:00 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 PM CDT SUN MAY 10 2009
ARZ073-LAZ004-006-102200-
CLAIBORNE-UNION-
300 PM CDT SUN MAY 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 500 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
SOUTHERN UNION...
IN NORTHWEST LOUISIANA...
NORTHEASTERN CLAIBORNE...
IN NORTH CENTRAL LOUISIANA...
UNION...
INCLUDING THE FOLLOWING LOCATIONS...
HUTTIG...JUNCTION CITY...LAPILE...STRONG...BERNICE AND
FARMERVILLE...
AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS PRODUCING HEAVY RAINFALL ALONG A LINE EXTENDING
FROM 12 MILES SOUTHEAST OF ATLANTA TO 12 MILES SOUTHEAST OF
HAMBURG...MOVING EAST AT 25 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS 40 TO 50 MPH
ARE EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, May 10, 3:03 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CDT SUN MAY 10 2009
LAZ011>013-018-019-102100-
BIENVILLE-JACKSON-NATCHITOCHES-RED RIVER-WINN-
303 PM CDT SUN MAY 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 400 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SOUTHERN BIENVILLE...EASTERN RED RIVER AND NORTHERN
NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
JACKSON AND NORTHERN WINN...
INCLUDING THE FOLLOWING LOCATIONS...
COUSHATTA AND JONESBORO...
AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF JONESBORO TO 9 MILES NORTHEAST OF COUSHATTA...MOVING EAST AT 15
MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS UP TO 50 MPH
ARE EXPECTED WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSSpecial weather statement, May 10, 3:08 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
308 PM CDT SUN MAY 10 2009
ARZ050-051-059>061-102100-
HEMPSTEAD-HOWARD-LITTLE RIVER-NEVADA-SEVIER-
308 PM CDT SUN MAY 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 400 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...NEVADA...HEMPSTEAD...SEVIER AND HOWARD...
INCLUDING THE FOLLOWING LOCATIONS...
ALLEENE...ASHDOWN...BEN LOMOND...BLEVINS...BLUFF CITY...EMMET...
FULTON...HOPE...HORATIO...LOCKESBURG...MINERAL SPRINGS...
NASHVILLE...PERRYTOWN...PRESCOTT...SARATOGA...TOLLETTE...
WASHINGTON...WILTON AND WINTHROP...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM PRESCOTT TO WASHINGTON TO 5 MILES SOUTHWEST OF
ALLEENE...MOVING EAST AT 30 MPH.
HAIL SMALLER THAN THREE QUARTERS OF AN INCH...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.
D. BUTTSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:20 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 7 days |
| May 10, 11:22 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 6 days |
| May 10, 11:22 AM CDT | River Flood Warning | SHV | Grant, Natchitoches, Red River | 10 days |
| May 10, 1:12 PM CDT | Severe Thunderstorm Warning | SHV | Winn | 48 min |
| May 10, 3:16 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 29 min |
| May 10, 3:43 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 47 min |
| May 10, 4:55 PM CDT | Tornado Warning | SHV | Natchitoches, Red River | 35 min |
| May 10, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 42 min |
| May 10, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River | 51 min |
| May 10, 6:07 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River | 38 min |
| May 10, 6:40 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell | 35 min |
Nearby
Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.